MathSciNet Relay Station
MathSciNet bibliographic data
MR1816514 35P05 (35J10 47F05 81Q10)
Birman, M. Sh.; Suslina, T. A.; Shterenberg, R. G. Absolute continuity of the two-dimensional Schrödinger operator with delta potential concentrated on a periodic system of curves. (Russian) Algebra i Analiz 12 (2000), no. 6, 140--177; translation in St. Petersburg Math. J. 12 (2001), no. 6, 983–1012
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement